# SDR SIMA20140525003

- Difficulty date: May 25, 2014
- Submitted: May 28, 2014
- Operation: Air carrier
- Aircraft: N693AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500868
- Aircraft time: 25,011 hours, 20,976 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT AFT OVERWING EMERGENCY LIGHT IS INOPERATIVE.  R & R AFT BATTERY ASSEMBLY IAW AMM 33-50-04.  PERFORMED OPERATIONS CHECK IAW AMM 33-50-00 OPERATIONS CHECKED GOOD.
